So I’ve been on the synarel for the best part of a fortnight now. The symptoms haven’t been too bad I don’t think. Mr S may disagree.
I’ve been incredibly moody but I’m not certain I can blame the drugs for that as stress has been a huge part of my life over the past few weeks. We are not only putting ourselves through IVF, we are also selling our house. So moodiness I can’t blame on the drugs, or probably not only on the drugs.
I started my period or more accurately, my withdrawal bleed on Saturday after a bit of spotting on Friday. This seems to have brought out more symptoms. Awful cramping, way more than during my normal period and a low level background headache. But then again I have been tossing and turning something awful recently so the headache could be down to that.
Mr S has also come down with the flu which is a bit worrying as I’m not sure IVF and flu mix all that well. I’m really hoping that it’s only the bad cold I had last week and that the husband is being a man, and therefore a wimp. But I don’t think he is. And as he’s the one who never catches anything (I catch everything) it’s a tad concerning. Especially as last weeks cold hasn’t cleared completely meaning I’m even more likely to catch it.
Oh well, we’ll face that one when and if we come to it…